# SDR FDEA201305231080

- Difficulty date: May 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 59,383 hours, 23,554 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Part number: 894601
- Part serial: A84
- Condition: Failed
- Location: Flap/Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS/SLATS EXTENDED TO FLAP 15, RECEIVED A SLAT DISAGREE ALERT.  RAN QRH AND AND LANDED FLAPS  22/RET.  CHECKED SYS IAW AMM 27-84-00-5 AND ALL TESTS OK, CFDS SHOWS NO PSEU SENSOR RIGGING FAULTS FOR THE LAST 10 LEGS, BUT DID INDICATE NUMEROUS LANDING GEAR FAULTS, BUT NO FLAP/SLAT FAULTS.  PSEU FAULTS DURING RTS AFTER FLAPS/SLATS WERE CYCLED, R & R PSEU AND SYS OPS AND RST OK IAW AMM 31-71-01-2.
